# SDR DHL2006740003

- Difficulty date: November 17, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677M
- Part serial: 3644
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOP DURING TEST.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY, OPS CK NORMAL IAW BMM REF 33-50-00.
